# SDR IPXA2023110702902

- Difficulty date: October 22, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 7100 · Powerplant System
- Part: Intake
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL HAS A POSSIBLE CRACK ON O/B SIDE AT PNEUMATIC LINE CONNECTION.  NSTALLED FABRICATED PIECE AND RETURNED TO NORMAL CONFIGURATION IAW SRM 54-10-00.
